# SDR DALA2018013000578

- Difficulty date: January 29, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 47,182 hours, 38,734 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXPERIENCED A FUME EVENT IN THE CABIN DURING PASSENGER BOARDING. REPORTS OF MUSTY, BURNING OIL ODOR.  MAINTENANCE TROUBLESHOT AND FOUND APU WITH EXTERNAL OIL LEAK BEING INGESTED INTO INLET. DUCT CLEANING AND PACT BURNOUT COMPLETED. OK FOR SERVICE.
